10 Causes of Stomach Pain

Author
By nigel
Reviewed
Reviewed: Dr. Gromatzky
May 7, 2018
Medical Expert Medical Expert

Cause #4: Medication

There are a ton of medications that can cause nausea and stomach upset, and many doctors will tell you about this when you first begin taking them. However, not all doctors will warn you about the side effects of certain medications if they’re rather unlikely to occur.

That said, most drugs can cause nausea to some degree in people who are sensitive. Common drugs that cause stomach discomfort are NSAIDs like aspirin and ibuprofen, painkillers, muscle relaxants, and sleeping pills. Even supplements that are taken for health can cause stomach problems if they’re taken without first getting to know how you react to the ingredients.

Stomach Pain

Home | Privacy Policy | Editorial | | About Us

This site offers information designed for entertainment & educational purposes only. With any health related topic discussed on this site you should not rely on any information on this site as a substitute for professional medical diagnosis, treatment, advice, or as a substitute for, professional counseling care, advice, treatment, or diagnosis. If you have any questions or concerns about your health, you should always consult with a physician or other health-care professional.